# SDR SWAA2025042125768

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N8820L
- Make and model: Boeing 737-8
- Aircraft serial: 67475
- Aircraft time: 8,024 hours, 4,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT UNDER FLIGHT ATTENDANT JUMP SEAT DOES NOT TEST PROPERLY CAPT SIDE<[01] R&R AFT GALLEY FLASHLIGHT IAW AMM 25-64-00; FLASHLIGHT OPS CHECKS GOOD.
